# SDR QXEA2009070800509

- Difficulty date: July 4, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 20,605 hours, 21,271 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C5 - NR 15 SEAT TRACK HAS CORROSION ON THE OUTBOARD FLOOR SUPPORT FLANGE AT APPROX X668.0.  SEAT TRACK FOUND OUT OF LIMITS, CORROSION TOO CLOSE TO FASTENERS REF RD 8/4-53-884 PG 5.  REMOVED SEAT TRACK NR 15 AND INSTALLED A NEW NR 15 SEAT TRACK IAW Q400 SRM 51-42-05.
